# SDR SWIA201333811

- Difficulty date: June 24, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 25,373 hours, 20,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD CABIN EMERGENCY LIGHT DOES NOT ILLUMINATE.  FLT#4606 BATTERY CHARGED & LIGHTS WORKED.
